# SDR CALA2016052395404

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 56,362 hours, 23,039 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EACH EMER EXIT LIGHTS IN CABIN INOPERATIVE.  ONE AT LT AFT EXIT HATCH DEDO WALL LIGHT.  ONE AT RT FWD EXIT HATCH DEDO WALL LIGHT & ONE AISLE LIGHT AT SEAT 22C.  SYS TESTED EMER LIGHT, GOT EPSU BATTERY EMER LT REPLACED 12WL BATTERY.  EPSU TESTED OK. NOW THE SYS IS FAULTING EPSU BATTERY AFT LT, FOUND PUSHED BACK PINS.  NOW TESTS OK & OPERATIONS CHECKED OK.
